U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Could i have hallucinations from coming off phenobarbital,i was prescribed?

1 doctor answer3 doctors weighed in
Dr. Michelle King
Psychiatry 26 years experience
Quite possibly.: The taper may have been too rapid for you. Withdrawal from phenobarbital can cause hallucinations. Please see your prescriber immediately and let them know about it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 47-year-old member asked:
1 doctor answer5 doctors weighed in
A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A 37-year-old male asked:
1 doctor answer2 doctors weighed in
A 44-year-old female asked:
1 doctor answer5 doctors weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 28, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.